# SDR 20010503CW004

- Difficulty date: April 4, 2001
- Submitted: May 3, 2001
- Operation: General aviation
- Aircraft: N3658S
- Make and model: Cessna 172E
- Aircraft serial: 17250858
- Engine: Cont O300D
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 05110006
- Condition: Misinstalled
- Location: Fuselage
- Part time: 3,222 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUEL LINES RUBBING AND STRESSED DUE TO UPPER OUTBOARD DOOR FRAME PARTIALLY COVERING HOLE AND NOT ALLOWING CLEARANCE FOR FUEL LINE.  CAUSE BY HOLE IN UPPER OB DOOR FRAMES NOT BEING CUT OUT TO ORIGINAL SIZE FOR CLEARANCE BY MFG.  RECOMMENDATION IS TO ROUND OUT HOLE TO ORIGINAL OPENING TO ACCOMMODATE FUEL LINE.
